# SDR 96ZZZX1145

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4522V
- Make and model: Boeing 747SP-09
- Aircraft serial: 22805
- Engine: Pwa JT9D7A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FEBRUARY 21, 1996, CI-641, HKG/BKK.  NR 1 ENGINE SHUT DOWN DUE TO OIL QUANTITY DROP TO ZERO AND OIL PRESSURE 20 PSI, WINDMILL AT FL 390 7 MINS MINUS 59 DEGREES CELSIUS.  GROUND CHECK FOUND MAIN GEAR BOX WORN.  NR 1 ENGINE CHANGED.
